Back
 
Name: Dr. Amjad Hussain
Designation: Assistant Professor
Department: Mathematics


Qualifications: PhD Mathematics (Harmonic Analysis)
Zhejiang University, China


Phone: +92-51 9064-3059
Email: a.hussain@qau.edu.pk
Status: On Job
Other Weblink:


Research Interests Publications Conferences Research Projects

Harmonic Analysis & PDE’s

  • Weak and strong type estimates for the commutators of Hausdorff operator, Math. Ineq. Appl. 20 (2017), 49-56.
  • Some estimates of Hausdorff operators, J. Math. Inequalities, 2015, 9(3): 641-651.
  • (Lp,Lq)-boundedness of Hausdorff operators with power weight on Euclidean spaces, Anal. Theory Appl. 2015, 31(2), 101-108
  • Some new estimates for the commutators of n-dimensional Hausdorff operator, Appl. Math. J. Chinese Univ. 2014, 29(2): 139-150.
  • Multilinear singular integrals and commutators on Herz space with variable exponent, ISRN Mathematical Analysis, Volume 2014, Article ID 626327.
  • Multidimensional Hausdorff operators and commutators on Herz-type spaces, Journal of Inequalities and Applications, 2013, 2013:594. 

  • Workshop on Harmonic Analysis, April 8-10, 2011, Zhejiang University, Hangzhou, China
  • International Conference on Harmonic Analysis and its Application, October 12-16, 2012, Zhejiang Normal University, Jinhua, China
  • Conference on recent development in Harmonic analysis, May 5-8, 2013, University of Science and Technology, Hefei, China
Research Grant/Project under the title “Some New Boundedness Results for Integral Operators” has been completed in January, 2016. The project was supported by Higher Education Commission (HEC) of Pakistan through SRGP No: IPFP/HRD/HEC/2014/1633.



Quaid-i-Azam University Islamabad, 45320, Pakistan.
Tel: +92-51 9064 0000, Email:webmaster@qau.edu.pk